# SDR R61A201208190427

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 11,170 hours, 6,883 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2142501
- Part serial: 0482710
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 3,283 hours, 2,098 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED DUE TO A PRESSURIZATION PROBLEM.  THE A/C DECLARED AN EMERGENCY.  MX REMOVED AND REPLACED PUTFLOW VALVE ASSY AND CPCS.  OPS CHECK GOOD.
